help wanted: hi all just wondered if... - Restless Legs Syn...

Restless Legs Syndrome

16,031 members10,142 posts

help wanted

sbark87
sbark87

hi all just wondered if anyone sweet a lot i mean a lot . we have all had the misery of no sleep and pain i asked the doc what it could be he didnt seem to bother much i asked if it was tablets doing it not much of an answer its that bad i take a towel out with me soon i wont go out

20 Replies

Are you saying you sweat a lot all the time?

Sweating at night is one thing, sweating all day is another.

Neither I believe are related to RLS itself or to medicines usually used for RLS.

One possible explanation is if you're taking an antidepressant.

There are a range of possible causes of excessive sweating from an overactive thyroid, diabetes, low testosterone (for men), hormone changes (for women) up to, (not wishing to alarm you), cancer.

I should make your doc bother!

sbark87
sbark87 in reply to Manerva

Hi yes even in a cold place i told doc i thought it could be the med he didnt think so im having full blood and urine test i was just wondering if any one else had this problem thank you

I hope it’s a typo and you mean sweat or this wont make sense! I no longer sweat one tiny drop. I used to do rugby, army pit, riding mechanism, lifting and seaway like a pig I can now not do those things so won’t seat but on hot summer nights when my wife is uncomfortable, still not a drop from me. In can only be my meds many morphine based plus diabetic, blood pressure and a few more. So I’m the opposite and worry about not seating the toxins away and yes I drink about 6 to 7 pints of water everyday just two things do you drink too much and have you been checked for your sugar levels as this makes you seat more, do your eyes fill with water or pee more? All ways of getting rid of sugar so check meds

sbark87
sbark87 in reply to Pagan707

thanks for your answer my spelling is not good sorry to you all. I've had this trouble a long time it's getting so bad i don't want to go out with out a towel . im sick of asking the doc about it im 74 so it's not like im an athlete just wanted to know if any one had the same problem with there meds . i go for full blood test and lots more tests if it is the meds we with Rls suffer as it is with out any other problems caused by our meds thanks all

Manerva
Manerva in reply to sbark87

It's perhaps a measure of how much RLS can come to consume our life that when new symptoms come along we assume they're related to the RLS.

Many strange things seem to occur with RLS and the meds, that I've never experienced.

This doesn't mean they're not related to RLS, but it's safer to get them checked out.

I got same after taking of higher dose of pregablin still having such a bad night I think I am going into depression with no sleep I don’t want to take any pain killers except paracetamol I am going to ask doc going back to premipoxle they was helping me with small doses higher dose I never try four months now I have tried gabapenton ,Rotingine,pregablin all three is not helping .Rotingine patch’s giving me skin rash please some one help

sbark87
sbark87 in reply to Ranjits

THANK Y OU FOR THAT IM THE SAME IVE ALSO TRIED ALL THE MEDS YOU SAID AND A FEW MORE. I GET VERY LITTLE SLEEP MOST NIGHTS IM UP WALKING THE FLOOR I DONT WORK SO I TRY AND GET SOME SLEEP IN THE DAY I HATE THE NIGHT IM ON 3 SIFROL AT NIGHT AND 1 TRAMAL HELPS A LITTLE BUT FOR ME IT HAS STOPPED WORKING AS GOOD AS IT DID. I ALSO GET IT IN THE DAY NOW IM 74 AND IT,S RUINED MY LIFE THE DOC SAID IT WONT KILL YOU SHIT I WISH HE HAD IT NO I WOULDNT WI SH IT ON ANY BODY. AND THE OTHER ONE LINER YOU DONT DIE FROM LACK OF SLEEP

Joolsg
Joolsg in reply to sbark87

It sounds like full blown augmentation. Read the pinned post.

The only solution to worsened RLS us to slowly reduce the Sifrol & start alternative meds. It may resolve the sweating but you should get more tests as Manerva suggests.

Manerva
Manerva in reply to sbark87

Gosh, sorry to read this. Sweating is not your only problem I can see.

As Jools suggests, as regards your RLS, it appears that your problem is augmentation due to the sifrol.

I think your doctor is an absolute disgrace. If it were my doctor, here in the UK, I could and would report them to the national registration authority.

Effects of sleep deprivation

Heart disease - which can be fatal

High Blood pressure - which can be fatal

Increased risk of diabetes

Reduced immunity- which can be fatal

Obesity

Mental Health problems

Increased risk of accidents - which can be fatal

Problems with memory, thinking and concentration.

Jools advice on augmentation is good.

The sweating is still an issue. possibly related to sleep deprivation?

sbark87
sbark87 in reply to Manerva

Hi thanks for your time all the things you wrote down i have now and take med for all of them. Went and saw a different doc and have had a full blood test. Tomorrow go for a prostrate scan . all the things i have nothing is like the misery of chronic Rls told it all to new doc he seemed to be good and said we will try and sort it all out im so tiered thank you all

Manerva
Manerva in reply to sbark87

Gosh it sounds then like you take a lot of meds and I'm afraid some of them may be making your RLS worse. I hope your new doc can help get it under control.

I assume that you are having an MRI scan of your prostate and this is because your PSA is raised.

Joolsg
Joolsg in reply to Ranjits

Ranjits if you're still on the patch after pramipexole, no drugs will help if you're still augmenting.

Sadly, the only solution is to get off all dopamine agonists.

Replacement meds like pregabalin will then start to be effective.

I feel so bad that many, many suffers really suffer from the drugs meant to help their condition and not the condition itself. Thank God I found this forum. When my RLS was at it's worst - and I had no idea what it even was - Docs offered Requip (Ropinirole) as "The only think that will help you". I resisted after reading of side effects here and other websites. I persisted and found the iron supplements (docs said normal) that TOTALLY eliminated the worst of the RLS. Had I gone down the Requip road - with some measure of success - dealt with the side effects - then Augmentation - I would have never know the potential solution in iron supplements.

I am the same as you not only at night but during the day, l have rls had it years. Anyway l was diagnosed with fibromyalgia about 4-6weeks ago and sweating is one of the symptoms, one minute you can be cold the next your to hot sweaty the body can't hold a stable temperature. You can Google fibromyalgia and see if you have other symptoms, it gives a list of symptoms . Hope this helps you. Let me no how you get on

A couple of things I forgot to mention.

1). Take note of what DicCarlson says about iron. Iron is a treatment for RLS as iron deficiency is a causative factor.

Have a blood test for ferritin. If it's less than 75ug/L then start taking an oral iron supplement.

2) Another solution for you is a low dose potent opioid. Tramol is too weak.

Low dose buprenorphine is now becoming more accepted.

I suggest you contact a member who may be able to help you with this.

To send her a private message, follow this link

healthunlocked.com/user/Shu...

sbark87
sbark87 in reply to Manerva

Hi got blood tests backmost things weren't to bad hi cholesterol very hi 8 i cant take statins they make my bones sore . iron good ferritin 183 i did ask and that's what she said im border line diabetic but the rest is okay will try and fix that i take15 tablets a day two more on bad day this doc didnt seem to bad and said we can work together and cut them down i now take for RLS3 25mg siffrol at night and 150 mg trammel im trying to get of the siffrol slowly like you said all i want now is to get some sleep i walk round all night most nights and try and get some sleep in the day i realy hate the night thanks for you time

Manerva
Manerva in reply to sbark87

Good morning.

I just read your reply with a bit of a shock. I'm hoping that it's a typing error or a misunderstanding.

You've written you now take for RLS3 25mg sifrol.

Can you clarify what dose you're taking is this 3 times 25mg, 3,25mg, or 3 X 0.25mg

The maximum dose is 0.75 so 3 X 0.25mg makes sense the others would be horrendous.

I hope things work out for you.

sbark87
sbark87 in reply to Manerva

for Rls i take at night 3 0.25mg and 2 trammel 150 mg

Manerva
Manerva in reply to sbark87

OK that makes sense. 0.75 is the maximum dose.

Yes I suffer excessive sweating during the day. Don't even have to be doing much either. It just seems to pour from my head and run down my neck, clothes can be soaked at times. It is so embarrassing.

Blood work done but no obvious reason has been picked up.

However there are issues with my kidney function and Drs are trying to figure out if I have an autoimmune disease. So that could be relevant.

You may also like...